MathSciNet Relay Station
MathSciNet bibliographic data
MR1711918 (2000k:11137) 11T55 (11C20 15A52)
Wall, G. E. Counting cyclic and separable matrices over a finite field. Bull. Austral. Math. Soc. 60 (1999), no. 2, 253–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement